# SDR RAIA970616

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9SE13
- Condition: Contaminated
- Location: Passenger Door
- Part time: 9,968 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7434 - PASSENGER DOOR CAPTION LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE INSPECTED PASSENGER DOOR, CYCLED MICROSWITCHES.  (X)
